International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 25-30
On the structure of support point sets
1Department of Mathematics, University of Georgia, Athens, Georgia 30602, Georgia
2Department of Mathematics, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Received 7 September 1988
Copyright © 1990 E. Azoff and R. younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a metrizable compact convex subset of a locally convex space. Using Choquet's Theorem, we determine the structure of the support point set of when has countably many extreme points. We also characterize the support points of certain families of analytic functions.